# SDR 03309402

- Difficulty date: November 5, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N402FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3147
- Aircraft time: 7,025 hours, 6,998 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: AE1716D02
- Part serial: 0171
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 6276 TAXI SMOKE WAS IDENTIFIED IN THE CABIN.  EMERGENCY WAS DECLARED AND PASSENGER WERE DEPLANED ON TAXIWAY.  THE GROUND COOLING FAN WAS IDENTIFIED AS THE CAUSE AND WAS SUBSEQUENTLY REPLACED.
